# SDR IPXA2573956

- Difficulty date: June 6, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 24,317 hours, 16,183 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545748
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FLOOR PANEL 231XJF DAMAGED.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
